# SDR 2WAA202502270051

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,275 hours, 31,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: HPD54053859
- Condition: Inoperative
- Location: Zone 200
- Part time: 56,275 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT CABIN AFT DOOR INOP
